# SDR 08FDEA00339

- Difficulty date: January 31, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 3F149181
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 808 BETWEEN STR 42L AND STR 43L SHEARTIE HAS TOOL MARKS.  FABBED NEW SHEARTIE IN REF TO FEDEX GMM 7-0-1001 AND DAC DWG RAM1470.  REMOVED AND INSTALLED SHEARTIE AT STA 808 L42L - L43L IN REF TO DC/MD10-10 SRM 51-33-01 VOL II PG1.
